# SDR 00FDEA00675

- Difficulty date: September 9, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 10,212 hours, 4,862 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

NR 1 ENGINE FIRE WARN IN FLT.  SHUTDOWN ENGINE AS DIRECTED BY CKLIST AND LAND IN ICT.
